Bulletin of the Belgian Mathematical Society - Simon Stevin

Embeddings and Expansions

Antonio Pasini

Full-text: Open access

Abstract

In this paper we sketch a general theory of embeddings for geometries with string diagrams, focusing on their hulls. An affine-like geometry, which we call expansion, is associated to every embedding. As we shall prove, the universal cover of the expansion of an embedding is the expansion of the hull of that embedding. Some applications of this theorem are given.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 10, Number 4 (2003), 585-626.

Dates
First available in Project Euclid: 5 December 2003

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1070645804

Digital Object Identifier
doi:10.36045/bbms/1070645804

Mathematical Reviews number (MathSciNet)
MR2040533

Zentralblatt MATH identifier
1110.51004

Citation

Pasini, Antonio. Embeddings and Expansions. Bull. Belg. Math. Soc. Simon Stevin 10 (2003), no. 4, 585--626. doi:10.36045/bbms/1070645804. https://projecteuclid.org/euclid.bbms/1070645804


Export citation